# SDR CALA2018012200295

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,535 hours, 18,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR IS DISARMED,  BUT SLIDE LIGHT REMAINS ILLUMINATED.  CYCLED THE ARMING LEVER, SLIDE LIGHT CHECKED OK.
